# SDR USAA050668

- Difficulty date: May 20, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Condition: Debonded
- Location: Lt Elevator
- Part time: 56,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ELEVATOR SKIN DISBOND 1 INCH, LEFT ELEVATOR LOWER SURFACE 6.2 INCHES FROM THE OUTBOARD EDGE.  COMPOSITE REPAIR IAW SRM 51-70-17.  (M)
